# SDR UPS01236181

- Difficulty date: June 13, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 54,338 hours, 42,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK FOUND IN SKIN DOUBLER AT F+N WINDOW POST RT AT WINDOW CUTOUT, RADIUS AT POINT E THROUGH XRAY INSPECTION.  REPAIR CARRIED OUT PER UPS EO B727-5310-0012 APPENDIX D.
